Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Panic attack after tapering the dosage for IBS, taking Escitalopram, Clonazepam, want to discontinue them. Guidance?

I had sufuring form IBS from 1990 to 1995. The dr. give me Fluoxetine 20 mg + amitriptilyne 12.5 mg daily for five years. Then I was OK . After Six months by taoering the dose I discontinue these madicines.But I had panic attack.So my psychiartic give me Escitalopram 20mg a day + clonazepam 0.5 mg 3 time a day ( I am also suffuring from verious type of phobias ). From 2001 to till date I have takeing this madication. Now I want to discontinu this medicine ASAP. Kindly give me guidence. ( If i mis one time dose of clonazepam ihave panic)
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Panic, phobia and IBS are common in anxiety disorders. Anxiety disorders are chronic illness and patient may need treatment for years, even for lifelong in some cases.

In your case clonazepam doses can be tapered gradually. so ask for that from your psychiatrist. As you are still having some symptoms then it is not advisable to stop treatment in your case.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor